# SDR CA960419009

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunction
- Location: Engine
- Part time: 9,609 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN)POWER EXCURSION REPORTED ON TAXI-OUT CONFIRMED BY FDR THAT MAXIMUM TORQUE EXCEEDED. PROPELLER ASSEMBLY REPLACED. MFC, ECU AND HARNESS REPLACED PENDING RESULTS OF PWC INVESTIGATION.
